Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Polynomial flows on $ {\bf C}\sp n$


Author: Brian A. Coomes
Journal: Trans. Amer. Math. Soc. 320 (1990), 493-506
MSC: Primary 58F25; Secondary 34A15, 34A20
MathSciNet review: 998353
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that polynomial flows on $ {\mathbb{R}^n}$ extend to functions holomorphic on $ {\mathbb{C}^{n + 1}}$ and that the group property holds after this extension. Then we give some methods, based on power series, for determining when a vector field has a polynomial flow.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F25, 34A15, 34A20

Retrieve articles in all journals with MSC: 58F25, 34A15, 34A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1990-0998353-7
PII: S 0002-9947(1990)0998353-7
Article copyright: © Copyright 1990 American Mathematical Society